# SDR DU4R2007114

- Difficulty date: April 19, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N637DL
- Make and model: Boeing 757232
- Aircraft serial: 23760
- Aircraft time: 63,682 hours, 29,970 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 440-460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHTNING STRIKE BETWEEN BS 440 AND BS 460 S-1R.  REPAIRED BY CUTTING OUT STRIKE AREA.  FABRICATED AND INSTALLED REPAIR DOUBLER 14.40 BY 7.40 FROM 2024-T3 .063 IAW B757 SRM 53-00-01 FIG 201.
